MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS QUICK-CROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS

THE SPECTRANETICS CORPORATION SPECTRANETICS QUICK-CROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS
Model Number 518-037
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Iatrogenic Source (2498); Device Embedded In Tissue or Plaque (3165)
Date of Event 08/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's date of birth unavailable from facility.Physician information unavailable from facility.
 
Event or Problem Description
It was reported by a philips representative on (b)(6) 2020 that an event occurred on (b)(6) 2020 in which a spectranetics quick-cross support catheter was being used.It was reported on (b)(6) 2020 by the facility that the procedure was a left lower extremity angiogram and balloon angioplasty.It was reported that the distal segment of the quick-cross catheter had broken off in the patient's left iliac artery.It was reported that there was an attempt to retrieve the device portion; however the surgeon reported that this quick-cross distal segment of catheter was left in place within the patient.The patient reportedly survived the procedure.No further information is available from the facility, although it has been requested.

Brand Name
SPECTRANETICS QUICK-CROSS SUPPORT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
MDR Report Key10785876
Report Number1721279-2020-00218
Device Sequence Number2909413
Product Code DQY
UDI-Device Identifier00813132020682
UDI-Public(01)00813132020682(17)220529(10)FQQ20E29A
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K033678
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2022
Device Model Number518-037
Device Catalogue Number518-037
Device Lot NumberFQQ20E29A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight61